# SDR SWIA200717812

- Difficulty date: February 16, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 5,363 hours, 3,554 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT ABOUT FL190, THE F/O WINDSHIELD CRACKED.  REPLACED RIGHT WINDSHIELD PER AMM 56-12-01.  OPS CHECK GOOD, P/N OFF: NP139321-003, S/N OFF: 04231H3790.
